MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION HUMID; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION HUMID; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DSXHCP
Medical Device Problem Codes Contamination (1120); Degraded (1153)
Health Effect - Clinical Codes Headache (1880); Nasal congestion (4874)
Date of Event 01/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain dream station humid.The manufacturer received information that the patient alleging headaches and extreme nasal congestion.There was no report of medical intervention.The manufacturer was made aware of this complaint through a representative of the customer.The device was returned to the manufacturer's product investigation laboratory for investigation.During investigation the manufacturer observed pil is unable directly address the symptoms outlined in the complaint.Observed minor stains and contamination on exterior of device and interior of humidifier chamber.Contamination was observed in the interior of the humidifier bottom plate.Unknown contamination was evident around the seal area of the heater plate.Presence of unknown contamination on exterior of dry box.Presence of unknown contamination found inside the flip lip seal.One arm of the humidifier latch spring was broken, evidence of liquid ingress observed on blower, cracks were evident in the area of the water tank heater pan secondary findings were not observed and there was one error code found.The manufacturer concludes no evidence of sound abatement foam degradation or breakdown.The manufacturer confirmed contaminant and evidence of liquid ingress in the device.

Brand Name
DREAMSTATION HUMID
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key23520739
Report Number2518422-2025-051594
Device Sequence Number18575155
Product Code BZD
UDI-Device Identifier00606959022652
UDI-Public(01)00606959022652
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDSXHCP
Device Catalogue NumberDSXHCP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2023
Initial Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown